# SDR SWAA070639

- Difficulty date: February 7, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 44,048 hours, 37,886 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 65515752
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION - F/A REPORTED EXHAUST FUME ODOR IN CABIN, TURNED GASPER AND RECIRC FANS OFF, NO HELP.  FOUND RIGHT PACK DUCT CRACKED.  REMOVED AND REPLACED DUCT PER MM.
